# SDR SWIA201333713

- Difficulty date: June 16, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 29,751 hours, 24,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR LEVEL EMERGENCY LIGHTS WORK INTERMITTENTLY.  REPLACED NR 4 BATTERY PACK ASSEMBLY IAW AMM.  PN ON/OFF AD-2013-1A SN ON 36250 SN OFF 66829.
